Alert archive / Missouri / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 474, NWS Springfield, MO

July 8, 2008Camden County, Laclede County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jul 8, 2008, 11:26 PM CDT for Camden County, Laclede County, Missouri. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 8, 2008, 11:26 PM CDT (04:26 UTC)
Expired
Jul 9, 2008, 12:30 AM CDT
In force
64 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

Counties Camden County, MO, Laclede County, MO

The radar

The Springfield radar (KSGF), 98 km from the middle of the area, began a volume at 04:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 4.4 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1491 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1491 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
1179 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.4
Supercell composite
4.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 090426
SVRSGF
MOC029-105-090530-
/O.NEW.KSGF.SV.W.0474.080709T0426Z-080709T0530Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1126 PM CDT TUE JUL 8 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LACLEDE COUNTY IN SOUTHWEST MISSOURI...
  SOUTHEASTERN CAMDEN COUNTY IN CENTRAL MISSOURI...

* UNTIL 1230 AM CDT.

* AT 1122 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTH OF
  SLEEPER TO LEBANON TO MORGAN...MOVING EAST AT 40 MPH. THESE STORMS
  ARE CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.

* SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF LACLEDE
  AND SOUTHEASTERN CAMDEN COUNTIES...INCLUDING THE TOWNS OF DRY
  KNOB...COMPETITION...FALCON AND LYNCHBURG. THIS ALSO INCLUDES
  INTERSTATE 44 BETWEEN MILE MARKERS 121 AND 144.

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

LAT...LON 3789 9240 3771 9241 3765 9225 3748 9225
      3748 9273 3764 9272 3790 9273 3789 9241
TIME...MOT...LOC 0426Z 257DEG 34KT 3785 9259 3767 9254
          3750 9258

$$

FOSTER
1 follow-up statement
000 
WWUS53 KSGF 090506
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1206 AM CDT WED JUL 9 2008

MOC029-105-090516-
/O.CAN.KSGF.SV.W.0474.000000T0000Z-080709T0530Z/
LACLEDE MO-CAMDEN MO-
1206 AM CDT WED JUL 9 2008

...THE SEVERE THUNDERSTORM WARNING FOR LACLEDE AND SOUTHEASTERN
CAMDEN COUNTIES IS CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORMS THAT PROMPTED THE WARNING ARE EXITING THE WARNED
AREA...THUS THE WARNING HAS BEEN CANCELLED.

LAT...LON 3789 9240 3771 9241 3765 9225 3748 9225
      3748 9273 3764 9272 3790 9273 3789 9241
TIME...MOT...LOC 0506Z 257DEG 34KT 3793 9212 3775 9207
          3758 9212

$$

FOSTER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 2:10 PM CDT, 9 hours 16 minutes earlier.

Area forecast discussion, Jul 8, 2:10 PM CDT, 9 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
210 PM CDT TUE JUL 8 2008

.DISCUSSION...
WARM ADVECTION SHOWERS IMPACTED THE CWA TODAY IN RESPONSE TO AN
INCREASE IN GULF MOISTURE SPREADING AROUND THE SUMMERTIME HIGH.
ADDITIONAL CONVECTION IS EXPECTED THIS AFTERNOON...PARTICULARLY IN
AREAS THAT EXPERIENCES CLOUD BREAKS.

A LARGER CLUSTER OF THUNDERSTORMS HAS DEVELOPED OVER EASTERN
KANSAS.  THIS FEATURE CONTINUES TO EXPAND WITH TIME AS IT TRACKS
INTO WEST CENTRAL MISSOURI.  THE ENVIRONMENT OVER SOUTHEAST KANSAS
AND NORTHEAST OKLAHOMA WAS BEGINNING TO DESTABILIZE...AND MAY BECOME
AN AREA FOR ADDITIONAL STORM DEVELOPMENT...AS OUTFLOW FROM THE
KANSAS STORM CLUSTER INTERACTS WITH THIS ENVIRONMENT.

SHORT TERM (TONIGHT - THURSDAY NIGHT)...
FOR THE SHORT TERM PERIODS...COLLABORATION EFFORTS WITH HPC AND
SURROUNDING OFFICES SUGGESTED THAT THE WRF AND ECMWF SOLUTIONS WOULD
HAVE BETTER CHANCES OF VERIFYING.  THE GFS WAS THE OUTLIER AS
CONVECTIVE FEEDBACK ISSUES CONTINUES TO CREATE FALSE QPF OUTPUT.
THE GFS INITIALIZED THE ONGOING PRECIPITATION POORLY...WHILE THE WRF
WAS MUCH CLOSER TO REALITY.  A RUN TOTAL OF THE WRF FROM TONIGHT
THROUGH THURSDAY AFTERNOON...SUGGESTED AN AXIS OF FOUR TO FIVE
INCHES FROM NEAR PITTSBURG KANSAS TO WINONA MISSOURI.

HEAVY RAIN WILL OCCUR IN RESPONSE TO A SLOW MOVING FRONTAL SYSTEM
INTERACTING WITH AN AIRMASS LOADED IN MOISTURE CONTENT OVER THE NEXT
COUPLE OF DAYS.  CONVERGENCE ALONG THE FRONT BECOMES MAXIMIZED
TONIGHT AS A SUBTLE LOW LEVEL JET DEVELOPS SOUTH OF THE
FRONT...CONVERGING INTO NORTHERLY LOW LEVEL TRAJECTORIES NORTH OF
THE FRONT.  THIS CONVERGENCE LINGERS INTO WEDNESDAYS DAYTIME
PERIOD...AND I WOULD SUSPECT THAT OVERNIGHT CONVECTIVE CLUSTERS
ALONG THE FRONT WILL CONTINUE INTO MOST OF WEDNESDAYS PERIOD.

PERHAPS THE MOST DANGEROUS ASPECT TO THIS SYNOPTIC SETUP WILL BE
TRAINING CONVECTION THAT COULD CREATE SEVERAL INCHES OF RAIN OVER
ANY PARTICULAR LOCATION...JUST DEPENDING ON WHERE THE BEST AXIS OF
CONVERGENCE SETS UP.  UPPER LEVEL FLOW PARALLEL TO THE FRONT WILL
CAUSE THE FRONT TO BECOME QUASI-STATIONARY OVER THE CWA.  MEANWHILE
MOISTURE CONTINUES TO STREAM INTO FRONTAL LOCATION NOT ONLY FROM THE
WESTERN GULF...BUT WATER VAPOR SUGGESTS THAT THERE IS A SUB-TROPICAL
FETCH.

WITH THIS SAID...WIDESPREAD RAINFALL AMOUNTS OF ONE TO THREE INCHES
ARE EXPECTED ACROSS EXTREME SOUTHEAST KANSAS AND THE MISSOURI
OZARKS.  THE FLASH FLOOD WATCH HAS BEEN EXTENDED THROUGH WEDNESDAY
AFTERNOON.  I ALSO EXPANDED THE WATCH TO INCLUDE THE ENTIRE CWA.
MOIST ANTECEDENT CONDITIONS ALONG WITH A HIGH WATER TABLE WILL ALLOW
FOR A QUICK ONSET OF FLASH FLOODING.

LONG TERM (FRIDAY - MONDAY)...
MEDIUM RANGE MODELS SUGGESTS THAT THE INTENSITY OF THE SUMMERTIME
HIGH REMAINS MODEST OVER THE FAR SOUTHERN PLAINS THROUGH THE LONG
TERM PERIODS.  EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS WILL
BE POSITIONED WITHIN THE SOUTHERN BELT OF WESTERLIES THROUGH THE
WEEKEND AND EARLY NEXT WEEK.

TYPICAL JULY TEMPERATURES ARE LIKELY WITH HIGHS IN THE UPPER 80S AND
LOW 90S.  MOISTURE LEVELS WILL TAKE ON MORE OF A TROPICAL
STRUCTURE...LEADING TO RAIN CHANCES ON A DAILY BASIS.  THE
SUMMERTIME AFTERNOON PULSE THUNDERSTORM SEASON LOOKS TO BE UNDERWAY
AS MODELS SHOW PWATS CONSISTENTLY RANGING FROM 1.6 TO 1.8 INCHES.
MEANWHILE...MODELS ALSO INDICATE THE POSSIBILITY OF A COUPLE OF
SUBTLE SHORTWAVES MIGRATING THROUGH THE WESTERLY ZONED OUT FLOW.

AS A RESULT...I WILL KEEP LOW END RAIN CHANCES WITHIN THE EXTENDED
PERIODS.  SEVERE WEATHER CAN NOT BE RULED OUT AS WELL...ESPECIALLY
IF AN OVERNIGHT MCS APPROACHES FROM THE WEST.  DOWNBURST POTENTIAL
WITH AFTERNOON PULSERS WILL EXISTS GIVEN THE DEEPER MOISTURE
TRANSPORTING IN FROM THE GULF.

CRAMER

&&

.AVIATION...

FOR THE 1800 UTC KSGF/KJLN TAFS...SCATTERED SHOWERS HAVE MOVED EAST
OF THE TAF SITES FOR THE MOST PART...FOR NOW. ANOTHER CLUSTER OF
THUNDERSTORMS IS ALSO PASSING NORTH OF KJLN ACROSS EASTERN KS.
CLOUDS HAVE SUPPRESSED INSTABILITY...BUT BELIEVE WE COULD SEE SOME
SCATTERED REDEVELOPMENT WITH SFC TEMPERATURES AND INSTABILITY
RECOVERING SOMEWHAT DURING THE MID/LATE AFTERNOON HOURS. THE BETTER
CHANCE FOR SHOWER AND THUNDERSTORMS WILL BE TONIGHT AS AN ORGANIZED
CLUSTER OF STORMS MOVES ESE-SE INTO THE AREA. FOR NOW...HAVE JUST
MVFR CONDITIONS AS THE PREDOMINATE WORST CONDITIONS FOR
TONIGHT...BUT COULD SEE SOME LOWER IFR CEILINGS...ESPECIALLY IN THE
WAKE OF HEAVIER CONVECTION AS THE BOUNDARY LAYER MOISTENS. DSA

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH FOR ALL COUNTIES THROUGH 00Z THURSDAY.

KS...FLASH FLOOD WATCH FOR ALL COUNTIES THROUGH 00Z THURSDAY.
&&
Hazardous weather outlook, Jul 8, 8:42 PM CDT, 2 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
842 PM CDT TUE JUL 8 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-100145-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
842 PM CDT TUE JUL 8 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS WILL CONTINUE THIS EVENING FROM SOUTHEAST
KANSAS INTO THE MISSOURI OZARKS. A FEW SEVERE STORMS WITH DAMAGING
WINDS UP TO 60 MPH WILL BE POSSIBLE FROM EXTREME SOUTHEAST KANSAS
INTO FAR SOUTHWEST MISSOURI MAINLY WEST OF A LINE FROM NEOSHO TO
HERMITAGE. HOWEVER...MOST STORMS WILL REMAIN BELOW SEVERE LIMITS.

HEADING INTO THE OVERNIGHT HOURS...ADDITIONAL THUNDERSTORMS WILL
DEVELOP ACROSS SOUTHERN KANSAS AND SOUTHERN MISSOURI. THERE ARE
INDICATIONS THAT TRAINING CONVECTION ALONG A SLOW MOVING FRONTAL
SYSTEM WILL CREATE FLASH FLOODING. WIDESPREAD RAINFALL AMOUNTS
WILL AVERAGE ONE TO THREE INCHES...WITH LOCALLY HIGHER AMOUNTS
WHERE TRAINING STORMS OCCUR.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH THE REST OF THE
WEEK AS THE PREVIOUSLY MENTIONED FRONTAL SYSTEM STALLS OUT NEAR
THE REGION. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE THIS
WEEKEND
AND EARLY NEXT WEEK AS THE AIRMASS OVER THE AREA REMAINS MOIST
AND
UNSTABLE.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

FOSTER

In the hours before

Local storm report, Jul 8, 8:23 PM CDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
823 PM CDT TUE JUL 08 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0607 PM     TSTM WND DMG     3 NNW VIENNA            38.23N  91.97W
07/08/2008                   MARIES             MO   LAW ENFORCEMENT

            TREE DOWN ACROSS AA HIGHWAY

&&

KARDELL
Special weather statement, Jul 8, 9:14 PM CDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
914 PM CDT TUE JUL 8 2008

MOZ088-093-090315-
JASPER MO-NEWTON MO-
914 PM CDT TUE JUL 8 2008

...SIGNIFICANT WEATHER ALERT FOR NEWTON AND SOUTHERN JASPER COUNTIES
UNTIL 1015 PM CDT...

AT 911 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CENTRAL JOPLIN TO 6
MILES SOUTH OF SAGINAW TO 6 MILES SOUTH OF SENECA...OR ALONG A LINE
EXTENDING FROM JOPLIN TO 8 MILES NORTHWEST OF NEOSHO TO 15 MILES
SOUTHWEST OF NEOSHO...MOVING EAST AT 29 MPH.

THESE STORMS WILL BE NEAR...
  DIAMOND BY 930 PM CDT.
  NEOSHO BY 935 PM CDT.
  GRANBY BY 945 PM CDT.
  SARCOXIE BY 955 PM CDT.

THE TOWNS OF ATLAS...FIDELITY...REEDS...STELLA...RITCHEY...STARK CITY
AND NEWTONIA ARE IN THE PATH OF THESE STORMS. THIS ALSO INCLUDES
INTERSTATE 44 BETWEEN MILE MARKERS 1 AND 31.

WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

FOSTER
Special weather statement, Jul 8, 9:15 PM CDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
915 PM CDT TUE JUL 8 2008

MOZ078-089-090315-
DADE MO-CEDAR MO-
915 PM CDT TUE JUL 8 2008

...SIGNIFICANT WEATHER ALERT FOR DADE AND SOUTHERN CEDAR COUNTIES
UNTIL 1015 PM CDT...

AT 911 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LAMAR TO GOLDEN CITY
TO CARTHAGE...OR ALONG A LINE EXTENDING FROM LAMAR TO 12 MILES
SOUTHEAST OF LAMAR TO CARTHAGE...MOVING EAST AT 45 MPH.

THESE STORMS WILL BE NEAR...
  LOCKWOOD BY 925 PM CDT.
  GREENFIELD BY 930 PM CDT.
  STOCKTON LAKE BY 940 PM CDT.
  EVERTON BY 945 PM CDT.

THE TOWNS OF CEDARVILLE...SYLVANIA...MEINERT...JERICO SPRINGS...SOUTH
GREENFIELD...PENNSBORO...NEOLA...ARCOLA...UMBER VIEW HEIGHTS AND
DADEVILLE ARE IN THE PATH OF THESE STORMS.

WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

FOSTER
Special weather statement, Jul 8, 10:22 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1022 PM CDT TUE JUL 8 2008

MOZ057-069-090415-
CAMDEN MO-MILLER MO-
1022 PM CDT TUE JUL 8 2008

...SIGNIFICANT WEATHER ALERT FOR EASTERN CAMDEN AND MILLER COUNTIES
UNTIL 1115 PM CDT...

AT 1019 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM VILLAGE OF FOUR
SEASONS TO MACKS CREEK...OR ALONG A LINE EXTENDING FROM 6 MILES WEST
OF OSAGE BEACH TO 10 MILES SOUTHWEST OF CAMDENTON...MOVING EAST AT 32
MPH.

THESE STORMS WILL BE NEAR...
  LAKELAND...OSAGE BEACH AND CAMDENTON BY 1030 PM CDT.

THE TOWNS OF BAGNELL...LINN CREEK...KAISER...FREEDOM...
DECATURVILLE...TUSCUMBIA...MONTREAL...ULMAN...BRUMLEY AND WET GLAIZE
ARE IN THE PATH OF THESE STORMS.

WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

FOSTER
Local storm report, Jul 8, 10:47 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1047 PM CDT TUE JUL 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1043 PM     TSTM WND DMG     SPRINGFIELD             37.20N 93.29W
07/08/2008                   GREENE             MO   PUBLIC

            6 INCH DIAMETER WEEPING WILLOW TREE DOWNED NEAR THE
            INTERSECTION OF GOLDEN AND BATTLEFIELD

&&

ANGLE
Local storm report, Jul 8, 11:08 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1108 PM CDT TUE JUL 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0631 PM     TSTM WND DMG     WINONA                  37.01N 91.32W
07/08/2008                   SHANNON            MO   BROADCAST MEDIA

            TREES DOWN ON FENCES...CAR PORT BLOWN OVER AND POWER
            LINES DOWN

&&

ANGLE

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 8:35 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper57 min
Jul 8, 10:45 PM CDTSevere Thunderstorm WarningSGFChristian, Dallas, Greene, Laclede, Webster60 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.